RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 3, Issue 3, Pages 339–344 (Mi mz6686)  

This article is cited in 1 scientific paper (total in 1 paper)

A general class of inequalities containing Steffensen's inequality

E. K. Godunova, V. I. Levin

Moscow State (V. I. Lenin) Pedagogical Institute

Abstract: A general inequality for sourcewise representable functions is proved which contains a class of inequalities for monotonic functions and, in particular, Steffensen's inequality.

Full text: PDF file (374 kB)

English version:
Mathematical Notes, 1968, 3:3, 214–217

Bibliographic databases:

UDC: 517.5
Received: 11.09.1967

Citation: E. K. Godunova, V. I. Levin, “A general class of inequalities containing Steffensen's inequality”, Mat. Zametki, 3:3 (1968), 339–344; Math. Notes, 3:3 (1968), 214–217

Citation in format AMSBIB
\Bibitem{GodLev68}
\by E.~K.~Godunova, V.~I.~Levin
\paper A~general class of inequalities containing Steffensen's inequality
\jour Mat. Zametki
\yr 1968
\vol 3
\issue 3
\pages 339--344
\mathnet{http://mi.mathnet.ru/mz6686}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=228640}
\zmath{https://zbmath.org/?q=an:0159.35301}
\transl
\jour Math. Notes
\yr 1968
\vol 3
\issue 3
\pages 214--217
\crossref{https://doi.org/10.1007/BF01387337}


Linking options:
  • http://mi.mathnet.ru/eng/mz6686
  • http://mi.mathnet.ru/eng/mz/v3/i3/p339

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. Kh. Sadikova, “A general class of inequalities with mixed means”, Math. Notes, 61:6 (1997), 724–730  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:325
    Full text:136
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020